Hi all joined this forum this week I’ve had ms since 2001 after my initial symptoms that left me with pins and needles in finger tips occasionally on my face and left leg I’ve been kind of ok just lots of uti’s since last year but 2 weeks ago had my first ever flu jab and since have got pins and needles in legs etc and like a cold fuzzy feeling with pin prick sensations. Can anyone please give me some advice or how long this might last? sorry to be a pain. my ms nurse said could be post vaccine reaction and to take gabapentin I’m not keen on trying these tablets just so anxious as to how log this will last. hope everyone doing ok. Thanks Capel
I have never had any problem with the flu vaccine.
sorry to read that you are suffering that fuzzy feeling.
I’ve had the jab every year because last time I had proper flu, I was drifting in and out of consciousness. Freezing cold then boiling hot. That was before MS so I’m obviously keen to avoid flu.
pins and needles were my very first symptoms and 12 years later they are still here. I am able to ignore them because I can no longer remember not having them. Gabapentin didn’t agree with me, made me swell up like a pregnant hippo!
keep well Capel as you ride it out.
Thank you so much for taking the time to reply to my post. I’m hoping with time it settles. I will not be trying the Gabapentin as I am so sensitive to medication as you said ride it out. CX
no need to thank me.
coming onto the forum alleviates the boredom and keeps me off the gin. (not completely!)
I have diazepam/valium which helps and codeine phosphate for pain relief.
all other meds just clutter up my meds box!
take care xx
thank you I have diazepam 2mg to help when needed for anxiety might take one trying to keep positive that this is a reaction as week before the jab I had been on antibiotics for an ongoing urine infection and a month previous I’d had flu.Sso maybe my immune system and ms are at war and hopefully with time it will settle. If I liked gin I’d have one too take care catwoman and thanks again. Stay safe. Capel H
Normally I’m fine after injection but my last 2 flu jabs my arm really suffered. It lasted a few days. More numbness than pins and needles though. Arm ached was heavy to lift. Hoping you’re ok now.